# SDR USAAD97168

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PIT - FL 1640 - ON APPROACH, CREW DID NOT RECEIVE THE LEFT MAIN LANDING GEAR DOWN AND LOCKED LIGHT.  CREW CYCLED THE GEAR WITH SAME RESULT.  CREW SUBSTITUED SIMILAR LIGHTS FROM AND FOUND THAT THE ORIGINAL LIGHT BULBS WERE BURNED OUT.  FLIGHT LANDED NORMALLY AT PIT.  MAINTENANCE REPLACED THE BULBS.  (M)
